# SDR AU970267

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5630061502
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING FUEL CELL LEAKING - ON REMOVAL OF THE TANK EXTENSIVE DETERIORATION OF THE INTERNAL AND EXTERNAL COATING OF TANK WAS EVIDENT - THE CELL WAS MANUFACTURED IN NOVEMBER 1978 AND CONSTRUCTED FROM BTC-67 MATERIAL
